I just got my dosage increased from 50mg. to 75mg. Currently on Zoloft and Cloneazepam 1mg. I take in the morning and benzo in the afternoon. Im having headaches,backpain, could this pain be coming from meds??
I find this very interesting! A couple weeks ago my zoloft was increased from 100 to 200 mg, take 3 mg of klonopin, and soon after had the most intense neck pain! I just figured that it was due to another issue, but who knows... btw, the increase is due to recent issues, and have no plans on staying on a dose that high, both with the klonopin & zoloft. Normally am at a lower dosage for both...
Hello marcieof3boys. Headaches are a side effect to taking either drug. Back pain is not. If it continues I would let your doctor know. Regards pledge
It may be a rebound or withdrawal situation. Good luck.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.